# SDR MZZA98060

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86425
- Make and model: Boeing 727212
- Aircraft serial: 21459
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 1136
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 'S' CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, SEVERE CORROSION WAS FOUND ON RT AFT LAVATORY FLOOR PANEL AT BS 1136, RBL 26.  THE CORRODED FLOOR PANEL 3 INCH BY 4 INCH IN SIZE WAS CUTOUT AND INBOARD PARTITION LOWER SUPPORT CHANNEL WERE REPAIRED PER B727 SRM 53-20-2 AND 51-40-4 RESPECTIVELY.  (M)
